# SDR SIMA20250618004

- Difficulty date: June 18, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 22,482 hours, 15,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERFUSELAGE SKIN BETWEEN FR 82-84 AT STRINGER 23R DENT - REFERENCE ERS-EJ-53MR-5237 C/W PERMANENT REPAIR OF CENTER FUSELAGE III DENT BETWEEN FR 82 - 84 AT STGR 23R IAW ERS-EJ-53MR-5237 PT A. REF DWMS NRWC F053388 FOR ALL WORK PERFORMED. TDMI ITEM RESTORED
